MathSciNet Relay Station
MathSciNet bibliographic data
MR1869029 60H15 (35B27)
Lejay, Antoine A probabilistic approach to the homogenization of divergence-form operators in periodic media. Asymptot. Anal. 28 (2001), no. 2, 151–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement